Alert archive / Alabama / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 81, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 28, 2018, 3:36 PM CDT for Bibb County, Chilton County, Tuscaloosa County, Alabama. It was in force for 54 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2018, 3:36 PM CDT (20:36 UTC)
- Expired
- Jun 28, 2018, 4:30 PM CDT
- In force
- 54 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bibb County, AL, Chilton County, AL, Tuscaloosa County, AL
The radar
The Birmingham radar (KBMX), 25 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 3:40 PM CDT | TSTM WND DMG | 1 Wsw Lake View, AL | LARGE TREE BLOWN DOWN ON HEPZIBAH CHURCH ROAD. |
| Jun 28, 4:20 PM CDT | TSTM WND DMG | Maplesville, AL | SEVERAL TREES REPORTED DOWN IN MAPLESVILLE. VIA SOCIAL MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 28, 10:46 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.6 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1996 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 830 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted.
620
WUUS54 KBMX 282036
SVRBMX
ALC007-021-125-282130-
/O.NEW.KBMX.SV.W.0081.180628T2036Z-180628T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
336 PM CDT THU JUN 28 2018
The National Weather Service in Birmingham has issued a
* Severe Thunderstorm Warning for...
Chilton County in central Alabama...
Central Tuscaloosa County in west central Alabama...
Bibb County in central Alabama...
* Until 430 PM CDT.
* At 336 PM CDT, severe thunderstorms were located along a line
extending from 6 miles north of Bankhead Lock And Dam to near
Maylene to near Lay Lake Dam, moving south at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Emergency management.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Southeastern Tuscaloosa, Calera, Clanton, Brent, Centreville,
Jemison, Holt, Thorsby, Lake View, Brookwood, Coaling, Vance,
Woodstock, West Blocton, Maplesville, Gap Of The Mountain, Parnell,
Verbena, Mitchell Lake and Lake Wildwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3360 8743 3359 8733 3352 8732 3350 8726
3346 8734 3325 8703 3317 8703 3306 8693
3307 8661 3306 8662 3302 8652 3282 8646
3275 8638 3271 8642 3266 8700 3284 8702
3283 8731 3287 8732 3288 8742 3325 8750
TIME...MOT...LOC 2036Z 006DEG 30KT 3355 8737 3319 8695 3299 8651
HAIL...<.75IN
WIND...60MPH
$$
32/Davis1 follow-up statement
775
WWUS54 KBMX 282044
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
344 PM CDT THU JUN 28 2018
ALC007-021-125-282130-
/O.CON.KBMX.SV.W.0081.000000T0000Z-180628T2130Z/
Chilton AL-Tuscaloosa AL-Bibb AL-
344 PM CDT THU JUN 28 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR CHILTON...CENTRAL TUSCALOOSA AND BIBB COUNTIES...
At 344 PM CDT, severe thunderstorms were located along a line
extending from near Bankhead Lock And Dam to near University Of
Montevallo to Lay Lake Dam, moving south at 35 mph.
HAZARD...60 to 70 mph wind gusts.
SOURCE...Emergency management.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Southeastern Tuscaloosa, Calera, Clanton, Brent, Centreville,
Jemison, Holt, Thorsby, Lake View, Brookwood, Coaling, Vance,
Woodstock, West Blocton, Maplesville, Gap Of The Mountain, Parnell,
Verbena, Mitchell Lake and Lake Wildwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3360 8743 3359 8733 3352 8732 3350 8726
3346 8734 3325 8703 3317 8703 3306 8693
3307 8661 3306 8662 3302 8652 3282 8646
3275 8638 3271 8642 3266 8700 3284 8702
3283 8731 3287 8732 3288 8742 3325 8750
TIME...MOT...LOC 2044Z 006DEG 30KT 3350 8738 3314 8696 3294 8652
HAIL...<.75IN
WIND...70MPH
$$
32/DavisWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 12:35 PM CDT, 3 hours 1 minute earlier.
Area forecast discussion, Jun 28, 12:35 PM CDT, 3 hours 1 minute before
Area Forecast Discussion National Weather Service Birmingham AL 1235 PM CDT Thu Jun 28 2018 .UPDATE... Aviation and Fire Weather Update. && .NEAR TERM... Through Tonight. Watching a MCS moving south southeastward through the Tennessee Valley this morning, that has prompted a Severe Thunderstorm Watch and many warnings so far. Have noted strong winds just off at low levels per HTX radar - 60+ kts at 2400ft. The airmass over Central Alabama is characterized by high cape (around 5000 J/kg per the latest surface analysis) and increasing shear with the MCS. Mid level lapse rates are supportive of continued thunderstorm growth as the MCS advances southward this afternoon and early evening. The limiting factor to the west and southwest is slightly warmer temperatures aloft and height mid level heights. Latest radar trends show strong to severe thunderstorms moving into northeast Central Alabama around 115-130 PM CDT. Will need to watch the southward progression of the line and whether storms begin to develop westward. It might become necessary to add counties along the I-65 corridor to the Severe Thunderstorm Watch, including the Birmingham metro. Along those same lines, as storms progress southward near and along the Georgia state line, will consider adding to the southern extent of the watch. Frequent lightning and torrential rainfall are also expected with these thunderstorms. Hi-res guidance shows this system moving out of southeast Central Alabama this evening, by 7-8PM. Another weak impulse and boundary interactions might continue storm development overnight across the south and will leave low pops in for now. 14 .LONG TERM... Friday through Wednesday. A relatively wet pattern may continue during the extended part of the forecast period. An upper-level ridge centered to our north will open the door for easterly flow and embedded disturbances to move westward across the Deep South for Friday through Monday. This should enhance rain chances, and POPs generally range from 40 to 60 percent each afternoon with the highest chances focused across the southern half of the CWA. With no real sign of a suppressive ridge developing over the region, this scenario could continue beyond Monday as well. 87/Grantham && .AVIATION... 18Z TAF Discussion. A line of strong to severe storms is pushing SSE into east Central Alabama, and could produce damaging winds. Have timed out the arrival of thunderstorms at ANB and ASN based on current radar trends. Torrential rainfall and frequent lightning are also expected. The westward extent of the severe storms is more uncertain, but do expect thunderstorm at all other northern terminals before 29/00Z. Hi-res guidance shows this system pushing through MGM and TOI after 28/22Z. Will likely need updates to adjust timing of strongest storms through the afternoon. Guidance is inconsistent regarding the potential for additional showers and storms overnight as boundaries continue to interact. Most likely the airmass will not be conducive for overnight activity behind the exiting storms this afternoon. Patchy fog is possible, depending on where heaviest rainfall occurs and how quickly cloud cover clears. 14 && .FIRE WEATHER... Strong to severe storms are expected this afternoon and evening, moving southward through much of the area. It is possible additional convection might redevelop overnight, but confidence is low. As skies clear and winds become calm, patchy fog is possible, but locations and extent are uncertain at this time. Very warm temperatures with triple digit heat indices will be the biggest issue for crews. With humidity values remaining high, Heat Advisories might be necessary each day through the weekend. There are no fire weather concerns at this time. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 92 71 91 72 91 / 80 30 40 10 40 Anniston 90 72 92 73 91 / 80 30 40 20 40 Birmingham 93 74 92 74 93 / 80 30 40 20 40 Tuscaloosa 95 76 94 75 93 / 40 30 50 20 50 Calera 91 73 91 73 91 / 70 40 50 20 50 Auburn 89 74 90 74 89 / 70 50 40 30 60 Montgomery 93 76 92 75 92 / 60 60 50 30 60 Troy 92 75 92 74 91 / 60 60 50 30 60 && .BMX WATCHES/WARNINGS/ADVISORIES/... Heat Advisory until 7 PM CDT this evening for the following counties: Autauga...Barbour...Bibb...Bullock...Chilton...Coosa... Dallas...Elmore...Fayette...Greene...Hale...Jefferson...Lamar... Lowndes...Macon...Marengo...Marion...Montgomery...Perry... Pickens...Pike...Russell...Shelby...Sumter...Tuscaloosa... Walker...Winston. &&
Hazardous weather outlook, Jun 28, 4:47 AM CDT, 10 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 447 AM CDT Thu Jun 28 2018 ALZ011>015-017>050-291300- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 447 AM CDT Thu Jun 28 2018 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Today and Tonight. Heat indices will may reach 105 degrees for portions of Central Alabama this afternoon. Strong to severe thunderstorms along with heavy rainfall, are possible this afternoon through 10 pm, for portions of Central Alabama. The main concern will be damaging winds up to 60 miles per hour. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Heat indices will may reach 105 degrees for portions of Central Alabama each afternoon Friday through Saturday. Overall coverage will decrease each afternoon, so confidence remains low. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may be needed this afternoon through 10 pm.
In the hours before
Local storm report, Jun 28, 3:20 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
320 PM CDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG 1 WNW MORRIS 33.75N 86.83W
06/28/2018 JEFFERSON AL 911 CALL CENTER
NUMEROUS REPORTS OF TREES DOWN ACROSS THE
NORTHERN PART OF JEFFERSON COUNTY.
&&
JWSpecial weather statement, Jun 28, 3:27 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Birmingham AL
327 PM CDT THU JUN 28 2018
ALZ025-034-282100-
Bibb AL-Shelby AL-
327 PM CDT THU JUN 28 2018
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SHELBY AND
NORTHEASTERN BIBB COUNTIES UNTIL 400 PM CDT...
At 327 PM CDT, Doppler radar was tracking a strong thunderstorm over
Woodstock, or 14 miles southwest of Bessemer, moving southeast at 15
mph.
Pea size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Woodstock, West Blocton, North Bibb, Green Pond, Hebron and Marvel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3323 8715 3323 8714 3324 8714 3324 8712
3322 8712 3322 8710 3325 8708 3325 8707
3318 8686 3304 8702 3321 8719
TIME...MOT...LOC 2027Z 309DEG 14KT 3321 8712
05Local storm report, Jun 28, 3:29 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
329 PM CDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND DMG 4 NW SALEM 32.63N 85.28W
06/28/2018 LEE AL EMERGENCY MNGR
TREE DOWN ON CR 737 AT US-280.
&&
JWSpecial weather statement, Jun 28, 3:30 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Birmingham AL
330 PM CDT THU JUN 28 2018
ALZ037-045-047-282100-
Lee AL-Tallapoosa AL-Macon AL-
330 PM CDT THU JUN 28 2018
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL LEE...NORTH CENTRAL
MACON AND SOUTH CENTRAL TALLAPOOSA COUNTIES UNTIL 400 PM CDT...
At 330 PM CDT, Doppler radar was tracking a strong thunderstorm near
Tallapoosa City, or near Tallassee, moving southeast at 30 mph.
Pea size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Auburn, Tuskegee, Tallassee, Notasulga, Liberty City, Lake Tuskegee,
Tallapoosa City, Loachapoka, Yates Dam, I 85 Rest Area, Uphapee
Creek, Reeltown, Moton Field Municipal Airport and Yates Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3258 8553 3241 8567 3257 8589 3265 8589
3268 8587
TIME...MOT...LOC 2030Z 301DEG 25KT 3261 8584
05Local storm report, Jun 28, 3:33 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
333 PM CDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND DMG SMITHS STATION 32.54N 85.10W
06/28/2018 LEE AL PUBLIC
TREE DOWN AT THE SMITH STATION GOVERNMENT
CENTER.
&&
JWLocal storm report, Jun 28, 3:36 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
336 PM CDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND DMG 3 E FOSTERS CROSSROADS 33.43N 85.50W
06/28/2018 RANDOLPH AL EMERGENCY MNGR
NUMEROUS TREES DOWN AROUND THE NORTHERN PART
OF RANDOLPH COUNTY.
&&
JWThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 7:56 PM CDT | Heat Advisory | BMX | Autauga, Barbour, Bibb, Bullock, Chilton, Coosa and 21 more | 23 hr |
| Jun 28, 12:57 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee | 63 min |
| Jun 28, 1:05 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Etowah | 70 min |
| Jun 28, 1:39 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, St. Clair | 66 min |
| Jun 28, 1:50 PM CDT | Special Weather Statement | BMX | Cleburne | 40 min |
| Jun 28, 1:54 PM CDT | Areal Flood Advisory | BMX | Cherokee, Etowah | 3 hr |
| Jun 28, 2:00 PM CDT | Special Weather Statement | BMX | Lee | 30 min |
| Jun 28, 2:06 PM CDT | Severe Thunderstorm Warning | BMX | Talladega | 39 min |
| Jun 28, 2:11 PM CDT | Severe Thunderstorm Warning | BMX | Blount | 49 min |
| Jun 28, 2:12 PM CDT | Areal Flood Advisory | BMX | Blount | 2 hr |
| Jun 28, 2:17 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Cleburne, Randolph | 43 min |
| Jun 28, 2:22 PM CDT | Special Weather Statement | BMX | Tallapoosa | 23 min |
| Jun 28, 2:23 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 52 min |
| Jun 28, 2:29 PM CDT | Areal Flood Advisory | BMX | Calhoun, Cleburne, St. Clair, Talladega | 2 hr |
| Jun 28, 2:29 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Randolph, Shelby, Talladega | 61 min |
| Jun 28, 2:41 PM CDT | Special Weather Statement | BMX | Walker, Winston | 64 min |
| Jun 28, 2:44 PM CDT | Severe Thunderstorm Warning | BMX | St. Clair, Talladega | 35 min |
| Jun 28, 2:48 PM CDT | Special Weather Statement | BMX | Elmore | 27 min |
| Jun 28, 2:49 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Coosa, Tallapoosa | 71 min |
| Jun 28, 2:53 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Shelby | 82 min |
| Jun 28, 2:54 PM CDT | Special Weather Statement | BMX | Lee, Russell | 36 min |
| Jun 28, 3:06 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Bullock, Lee, Macon, Russell | 24 min |
| Jun 28, 3:16 PM CDT | Severe Thunderstorm Warning | BMX | Walker | 59 min |
| Jun 28, 3:25 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Chambers, Lee, Russell | 35 min |
| Jun 28, 3:27 PM CDT | Special Weather Statement | BMX | Bibb | 33 min |
| Jun 28, 3:30 PM CDT | Special Weather Statement | BMX | Macon | 30 min |
| Jun 28, 3:33 PM CDT | Severe Thunderstorm Warning | BMX | Elmore, Lee, Macon, Tallapoosa | 57 min |
| Jun 28, 3:41 PM CDT | Special Weather Statement | BMX | Fayette, Marion | 34 min |
| Jun 28, 3:46 PM CDT | Areal Flood Advisory | BMX | Chambers, Lee, Russell | 119 min |
| Jun 28, 3:46 PM CDT | Special Weather Statement | BMX | Elmore, Lee, Macon | 29 min |
| Jun 28, 3:48 PM CDT | Special Weather Statement | BMX | Barbour | 27 min |
| Jun 28, 3:52 PM CDT | Special Weather Statement | BMX | Autauga, Bibb, Chilton, Tuscaloosa | 23 min |
| Jun 28, 3:54 PM CDT | Special Weather Statement | BMX | Fayette, Lamar, Marion | 36 min |
| Jun 28, 3:58 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Lee | 32 min |
| Jun 28, 4:02 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Dallas, Perry | 58 min |
| Jun 28, 4:05 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Lee, Macon, Montgomery, Russell | 25 min |
| Jun 28, 4:11 PM CDT | Special Weather Statement | BMX | Autauga, Bibb, Chilton, Dallas, Hale, Lowndes and 2 more | 34 min |
| Jun 28, 4:12 PM CDT | Special Weather Statement | BMX | Bullock, Macon, Montgomery | 33 min |
| Jun 28, 4:13 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Hale, Pickens, Tuscaloosa | 32 min |
| Jun 28, 4:17 PM CDT | Special Weather Statement | BMX | Marion | 28 min |
| Jun 28, 4:18 PM CDT | Special Weather Statement | BMX | Winston | 27 min |
| Jun 28, 4:21 PM CDT | Special Weather Statement | BMX | Lamar, Tuscaloosa | 24 min |
| Jun 28, 4:25 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Bullock, Elmore, Lee, Macon, Montgomery and 2 more | 35 min |
| Jun 28, 4:27 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Bibb, Chilton, Dallas, Hale, Lowndes and 3 more | 33 min |
| Jun 28, 4:30 PM CDT | Special Weather Statement | BMX | Marion | 30 min |
| Jun 28, 4:31 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 29 min |
| Jun 28, 4:38 PM CDT | Special Weather Statement | BMX | Barbour, Pike | 37 min |
| Jun 28, 4:46 PM CDT | Special Weather Statement | BMX | Greene, Hale, Lamar, Pickens | 29 min |
| Jun 28, 4:48 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Pickens, Tuscaloosa | 27 min |
| Jun 28, 4:50 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Bullock, Montgomery, Pike, Russell | 25 min |
| Jun 28, 4:56 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Dallas, Hale, Lowndes, Montgomery, Perry | 34 min |
| Jun 28, 5:06 PM CDT | Special Weather Statement | BMX | Greene, Hale, Pickens | 24 min |
| Jun 28, 5:08 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Marengo, Pickens, Sumter | 37 min |
| Jun 28, 5:10 PM CDT | Special Weather Statement | BMX | Lamar | 35 min |
| Jun 28, 5:13 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Bullock, Pike | 32 min |
| Jun 28, 5:37 PM CDT | Special Weather Statement | BMX | Barbour | 38 min |
| Jun 28, 5:39 PM CDT | Special Weather Statement | BMX | Marengo, Sumter | 36 min |
| Jun 28, 5:52 PM CDT | Special Weather Statement | BMX | Marengo, Sumter | 68 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.